It is difficult to give an accurrate answer without knowing what type of laser was used. If it was a completely ablative treatment, the redness you are experiencing at 3 weeks is not uncommon. If you had a fractionated resurfacing, the redness you are experiencing is a bit abnormal for three weeks. I would suggest hydroquinone use it this persists at 6-8 weeks. Also, you do not need to continue using Aquaphor. A gentle moisturizer such like Cetaphil is satisfactory. I suggest you followup with your surgeon.
This is typical hyper pigmentation effect. Continue using or start using Hydroquinones 4 to 8%./////
I have seen some people stay pink/red for a couple months. I would not be concerned, and would recommend a redness reducing lotion or cream like SkinMedica redness relief or a post-laser anti-inflammatory treatment cream like Immuderm (with aloe and other soothing post-laser ingredients. If redness is from prominent veins or capillaries, an IPL treatment may help too.
You are pretty red still for 3 weeks out. Try taking some NSAID such as motrin or Naprosyn to help with the swelling. Steroid creams should only be used for about 10 days as they can cause redness if used for longer than that. You can use for 10 days, stop for 5 , and then try again for another 10. Keep moist. If you don't feel too dry, you can switch from the aquafor to a moisturizer. I would stop the cool compresses as they may be drying you out.